# SDR FDEA202512162258

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 47,099 hours, 26,446 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: C23038404
- Part serial: L339
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOUD THUD UPON GEAR EXTENSION COMING FROM NOSE  WHEEL AND IT TOOK A LONG TIME FOR THE NOSE GEAR TO  EXTEND AND THEN IT TOOK AN EVEN LONGER TIME FOR THE  MAIN GEAR TO EXTEND WITH A THUD SOUND  THEN ALL 3  WERE EVENTUALLY GREEN. (ABNORMALLY LONG, AND NOT IN  SEQUENCE).   REMOVED NOSE GEAR ACTUATING CYL. INSTALLED  NOSE GEAR ACTUATING CYL (1250) UPTO   AND INCLUDING STEPS A300-600 AMM 32-31-22-04 (2.D.6). OPERATIONAL AND LEAK CHECK   REQUIRED.    COMPLETED INSTALL OF NOSE GEAR ACTUATING CYL   (1250). OPERATIONAL AND LEAK CHECKS   GOOD.  PERFORMED GEAR NORMAL RETRACTION TEST. GEAR IS NOT  ABNORMALLY LOUD AND   ALL TESTS GOOD.
